# SDR 98ZZZX3628

- Difficulty date: August 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N811DD
- Make and model: Lear 35A
- Aircraft serial: 384
- System (JASC): 2563 · Parachute
- Part: Drag Chute
- Part number: 66001803
- Condition: Malfunctioned
- Location: Fuselage
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DRAG CHUTE DEPLOYED WITHOUT BEING ACTIVATED DURING FLIGHT.  IN A DESCENT APPROXIMATELY FL 230, 320 KNOTS, INDICATED AROUND THE STW VOR.  SUBMITTER STATED CAUSE UNKNOWN.
